Advanced Search
Article Contents
Article Contents

Dynamical behavior for the solutions of the Navier-Stokes equation

  • * Corresponding author: Baoxiang Wang

    * Corresponding author: Baoxiang Wang
Abstract Full Text(HTML) Related Papers Cited by
  • We study several quantitative properties of solutions to the incompressible Navier-Stokes equation in three and higher dimensions:

    $ \begin{align} u_t -Δ u+u· \nabla u +\nabla p = 0, \ \ {\rm div} u = 0, \ \ u(0, x) = u_0(x). \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \ \left( 1 \right)\label{NSa} \end{align}$

    More precisely, for the blow up mild solutions with initial data in $L^{∞}(\mathbb{R}^d)$ and $H^{d/2 -1}(\mathbb{R}^d)$, we obtain a concentration phenomenon and blowup profile decomposition respectively. On the other hand, if the Fourier support has the form ${\rm supp} \ \widehat{u_0} \subset \{ξ∈ \mathbb{R}^n: ξ_1≥ L \}$ and $ \|u_0\|_{∞} \ll L$ for some $L >0$, then (1) has a unique global solution $u∈ C(\mathbb{R}_+, L^∞)$. In 3D, we show the compactness of the set consisting of minimal-$L^p$ singularity-generating initial data with $3<p< ∞$, furthermore, if the mild solution with data in $L^p({{\mathbb{R}}^{3}})$ blows up in a Type-Ⅰ manner, we prove the existence of a blowup solution which is uniformly bounded in critical Besov spaces $\dot B^{-1+6/p}_{p/2, ∞}({{\mathbb{R}}^{3}})$.

    Mathematics Subject Classification: Primary: 35Q30; Secondary: 76D03.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Abe, The Navier-Stokes equations in a space of bounded functions, Commun. Math. Phys., 338 (2015), 849-865. 
    [2] D. Albritton, Blow-up criteria for the Navier-Stokes equations in non-endpoint critical Besov spaces, preprint, arXiv: 1612.04439.
    [3] P. AuscherS. Dubois and P. Tchamitchian, On the stability of global solutions to Navier-Stokes equations in the space, J. Math. Pures Appl., 83 (2004), 673-697. 
    [4] H. BaeA. Biswas and E. Tadmor, Analyticity and decay estimates of the Navier-Stokes equations in critical Besov spaces, Arch. Rational Mech. Anal., 205 (2012), 963-991. 
    [5] H. Bahouri, J. -Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, 343, Springer, Heidelberg, 2011.
    [6] T. Barker, Uniqueness results for weak Leray-Hopf solutions of the Navier-Stokes system with initial values in critical spaces, J. Math. Fluid Mech., 20 (2018), 133-160. 
    [7] T. Barker and G. Seregin, On global solutions to the Navier-Stokes system with large $L^{3, ∞}$ initial data, preprint, arXiv: 1603.03211.
    [8] J. Bergh and J. Löfström, Interpolation Spaces, Springer-Verlag, 1976.
    [9] J. Bourgain, Global wellposedness of defocusing critical nonlinear Schrödinger equation in the radial case, J. Amer. Math. Soc., 12 (1999), 145-171. 
    [10] J. Bourgain and N. Pavlovic, Ill-posedness of the Navier-Stokes equations in a critical space in 3D, J. Funct. Anal., 255 (2008), 2233-2247. 
    [11] L. CaffarelliR. Kohn and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35 (1982), 771-831. 
    [12] C. P. Calderón, Existence of weak solutions for the Navier-Stokes equations with initial data in $L^p$, Trans. Amer. Math. Soc., 318 (1990), 179-200. 
    [13] M. Cannone, Ondelettes, Paraproduits et Navier-Stokes, (French) [Wavelets, Paraproducts and Navier-Stokes], Diderot Editeur, Paris, 1995.
    [14] M. Cannone and Y. Meyer, Littlewood-Paley decomposition and Navier-Stokes equations, Methods Appl. Anal., 2 (1995), 307-319. 
    [15] M. Cannone, A generalization of a theorem by Kato on Navier-Stokes equations, Rev. Mat. Iberoamericana, 13 (1997), 515-541. 
    [16] J.-Y. Chemin, Théorémes d'unicité pour le systéme de Navier-Stokes tridimensionnel, J. Anal. Math., 77 (1999), 27-50. 
    [17] J.-Y. CheminI. Gallagher and M. Paicu, Global regularity for some classes of large solutions to the Navier-Stokes equations, Ann. of Math., 173 (2011), 983-1012. 
    [18] J. C. Cortissoz, J. A. Montero and C. E. Pinilla, On lower bounds for possible blow-up solutions to the periodic Navier-Stokes equation, J. Math. Phys. , 55 (2014), 033101.
    [19] H. Dong and D. Du, The Navier-Stokes equation in the critical Lebesgue space, Commun. Math. Phys., 292 (2009), 811-827. 
    [20] L. EscauriazaG. Seregin and V. Sverak, $L_{3,∞}$ solutions of Navier-Stokes equations and backward uniquness, Uspekhi Mat. Nauk., 58 (2003), 3-44. 
    [21] C. Foias and R. Temam, Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Funct. Anal., 87 (1989), 359-369. 
    [22] I. Gallagher, Profile decomposition for solutions of the Navier-Stokes equations, Bull. Soc. Math. France, 129 (2001), 285-316. 
    [23] I. GallagherD. Iftimie and F. Planchon, Asympototics and stability for global solutions to the Navier-Stokes equations, Ann. Inst. Fourier(Grenoble), 53 (2003), 1387-1424. 
    [24] I. GallagherG. S. Koch and F. Planchnon, A profile decomposition approach to the $L^∞_t(L^3_x)$ Navier-Stokes regularity criterion, Math. Ann., 355 (2013), 1527-1559. 
    [25] I. GallagherG. S. Koch and F. Planchon, Blow-up of critical Besov norms at a potential Navier-Stokes singularity, Comm. Math. Phys., 343 (2016), 39-82. 
    [26] P. Germain, The second iterate for the Navier-Stokes equation, J. Funct. Anal., 255 (2008), 2248-2264. 
    [27] P. Gérard, Description du défaut de compacité de l'injection de Sobolev, ESAIM Control Optim. Calc. Var., 3 (1998), 213-233. 
    [28] Y. Giga, Solutions for semilinear parabolic equations in $L_p$ and regularity of weak solutions of the Navier-Stokes system, J. Differ. Equations, 62 (1986), 182-212. 
    [29] Y. Giga, K. Inui and S. Matsui, On the Cauchy problem for the Navier-Stokes equations with nondecaying initial data, in Advances in Fluid Dynamics, vol. 4 of Quad. Mat., pp. 27–68. Dept. Math., Seconda Univ. Napoli, Caserta (1999).
    [30] Y. Giga and T. Miyakawa, Solutions in $L^r$ of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 89 (1985), 267-281. 
    [31] Y. Giga and T. Miyakawa, Navier-Stokes flow in $\mathbb{R}^3$ with measures as initial vorticity and Morrey spaces, Comm. Partial Differential Equations, 14 (1989), 577-618. 
    [32] C. Huang and B. Wang, Analyticity for the (generalized) Navier-Stokes equations with rough initial data, preprint, arXiv: 1310.2141.
    [33] T. Iwabuchi, Navier-Stokes equations and nonlinear heat equations in modulation spaces with negative derivative indices, J. Differential Equations, 248 (2010), 1972-2002. 
    [34] H. Jia and V. Sverak, Minimal $L_3$ -initial data for potential Navier-Stokes singularities, SIAM J. Math. Anal., 45 (2013), 1448-1459. 
    [35] T. Kato, Strong $L^p$ solutions of the Navier-Stokes equations in $ \mathbb{{R}}^m$, with applications to weak solutions, Math. Z., 187 (1984), 471-480. 
    [36] C. E. Kenig and G. S. Koch, An alternative approach to regularity for the Navier-Stokes equations in critical spaces, Ann. l'Inst. H. Poincare (C) Non Linear Anal., 28 (2011), 159-187. 
    [37] C. E. Kenig and F. Merle, Global well-posedness, scattering and blow-up for the energy critical focusing nonlinear wave equations, Acta Math., 201 (2008), 147-212. 
    [38] G. S. Koch, Profile decompositions for critical Lebesgue and Besov space embeddings, Indiana Univ. Math.J., 59 (2010), 1801-1830. 
    [39] G. S. KochN. NadirashviliG. A. Seregin and V. Sverak, Liouville theorems for the Navier-Stokes equations and applications, Acta Math., 203 (2009), 83-105. 
    [40] H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35. 
    [41] H. KozonoT. Ogawa and Y. Taniuchi, The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z., 242 (2002), 251-278. 
    [42] O. A. Ladyzhenskaya and G. A. Seregin, On partial Regularity of Suitable Weak Solutions to the Three-Dimensional Navier-Stokes equations, J. Math. Fluid Mech., 1 (1999), 365-387. 
    [43] J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248. 
    [44] P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, 431. Chapman & Hall/CRC, Boca Raton, FL, 2002.
    [45] P. G. Lemarié-Rieusset, The Navier-Stokes Problem in the 21st Century, CRC Press, Boca Raton, FL, 2016.
    [46] F. H. Lin, A new proof of the Caffarelli-Kohn-Nirenberg theorem, Comm. Pure Appl. Math., 51 (1998), 241-257. 
    [47] F. Planchon, Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\mathbb{R}^3$, Ann, Inst. H. Poincare, AN, 13 (1996), 319-336. 
    [48] F. Planchon, Asymptotic behavior of global solutions to the Navier-Stokes equations in ${{\mathbb{R}}^{3}}$, Rev. Mat. Iberoamericana, 14 (1998), 71-93. 
    [49] G. PonceR. RackeT. C. Sideris and E. S. Titi, Global stability of large solutions to the 3D Navier-Stokes equations, Comm. Math. Phys., 159 (1994), 329-341. 
    [50] E. Poulon, About the possibility of minimal blow up for Navier-Stokes solutions with data in $\dot{H}^s(\mathbb{R}^3)$, preprint, arXiv: 1505.06197.
    [51] E. Poulon, Etude Qualitative d'Eventuelles Singularités dans les Equation de Navier-Stokes Tridimensionnelles pour un Fluide Visqueux, Ph. D thesis, Université Pierre et Marie Curie, 2015.
    [52] J. C. RobinsonW. Sadowski and R. P. Silva, Lower bounds on blow up solutions of the three dimensional Navier-Stokes equations in homogeneous Sobolev spaces, Journal of Mathematical Physics, 260 (2011), 879-891. 
    [53] W. Rusin and V. Sverak, Minimal initial data for potential Navier-Stokes singularities, J. Funct. Anal., 260 (2011), 879-891. 
    [54] G. Seregin, A certain necessary condition of potential blow up for Navier-Stokes equations, Comm. Math. Phys., 312 (2012), 833-845. 
    [55] G. Seregin and V. Sverak, On global weak solutions to the Cauchy problem ˇ for the Navier-Stokes equations with large $L_3$-initial data, Nonlinear Analysis, Theory, Methods and Applications, 154 (2017), 269-296. 
    [56] G. Seregin, Necessary conditions of potential blow up for the Navier-Stokes equations, Zap. Nauchn. Sem. POMI, 385 (2010), 187-199. 
    [57] G. Seregin, Lecture Notes on Regularity Theory for the Navier-Stokes Equations World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2015.
    [58] H. Triebel, Theory of Function Spaces, Birkhäuser–Verlag, 1983.
    [59] B. Wang, Exponential Besov spaces and their applications to certain evolution equations with dissipations, Commun. Pure Appl. Anal., 3 (2004), 883-919. 
    [60] B. Wang, Z. Huo, C. Hao and Z. Guo, Harmonic Analysis Method for Nonlinear Evolution Equations. I, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011.
    [61] B. WangL. Zhao and B. Guo, Isometric decomposition operators, function spaces $E^λ_{p, q}$ and their applications to nonlinear evolution equations, J. Funct. Anal., 233 (2006), 1-39. 
    [62] B. Wang, Ill-posedness for the Navier-Stokes equation in critical Besov spaces $\dot B^{-1}_{∞, q}$, Adv. in Math., 268 (2015), 350-372. 
    [63] F. B. Weissler, The Navier-Stokes initial value problem in $L^p$, Arch. Rational Mech. Anal., 74 (1980), 219-230. 
    [64] T. Yoneda, Ill-posedness of the 3D Navier-Stokes equations in a generalized Besov space near $BMO^{-1}$, J. Funct. Anal., 258 (2010), 3376-3387. 
  • 加载中

Article Metrics

HTML views(572) PDF downloads(260) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint